Advertisement

What happens if I miss a dose of acetaminophen?

Acetaminophen is usually taken as needed for pain relief, so missing a dose will mean that it will just take that much longer for your pain to be relieved. However, never take two doses of acetaminophen at once, even if your pain has increased considerably. Too much acetaminophen can result in an overdose, of which symptoms include flu-like symptoms, yellow skin and eyes, pain in the upper stomach, abnormal bleeding and bruising, fatigue, increased perspiration, loss of appetite, vomiting and nausea.

Continue Learning about Acetaminophen

Can I Take Too Much Acetaminophen?
Can I Take Too Much Acetaminophen?
How to Treat a Bee Sting
How to Treat a Bee Sting
Play It Safe When You Take Acetaminophen
Play It Safe When You Take Acetaminophen
What Are the Risks of Taking Acetaminophen?
What Are the Risks of Taking Acetaminophen?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.